# SDR VNAA20251005021

- Difficulty date: August 28, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CH6903312413
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK (3EA) BTW STGR 19R TO 17R AND FS 581, FS 603, FS 635 AT EXTERNAL FUSELAGE.  PREVIOUS REWORK (3EA) BTW STGR 19R TO 17R AND FS 581, FS 603, FS 635 AT EXTERNAL FUSELAGE WERE  REPLACED PER CRJ-900 SRM 53-00-00-201-003-A03 AND REPAIRED PER CRJ 900 SRM 53-00-01-201-001-A03.
